MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf result code c070601 captures the investigation analysis of tip was detached.Block h11: an injection gold probe was received for analysis.Visual examination of the returned device found the tip was detached, the catheter has residues of adhesive.A functional examination of the returned device found that the device was actuated, the needle was able to extend and retract and wasn't broken.The reported event was not confirmed.Based on the available information, the tip was fully detached from the catheter, it is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity causing the detachment of the tip.The issue of tip detachment could have been generated if there was contact between the device and the scope during energization or if the device exceeds the maximum of voltage during procedure as per precautions of the device states.Also, is important to mention that the catheter and the wires had residues of adhesive indicating that the tip was correctly assembled.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the stomach during a gastroscopy procedure on (b)(6) 2025.During the procedure, the needle was faulty after connected to energy.When wanting to burn, needle started to bend and break.Another injection gold probe was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the tip was detached.Please see block h11 for full investigation details.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22674276
Report Number3005099803-2025-03398
Device Sequence Number11718632
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public08714729056492
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0032200562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown